Adana City Training and Research Hospital Cardiology Education Officer Prof. dr. Dr İbrahim Halil Kurt stated that summer temperatures have reached levels that will affect human health throughout the dormitory, and special attention should be paid to cardiovascular patients in particular. According to the studies, Prof. Dr. Öztürk noted that every 1 degree rise above maximum temperatures in Asia, Europe and America increases all deaths by an average of 3.12 percent. Dr. Kurt stated that some simple precautions can be taken to avoid this risk.
prof. Dr Kurt said: “When the amount of fluid circulating in the body decreases, the heart sees this as a signal and starts to work faster. This increases the risk of a heart attack, especially in heart patients. The burden on the heart, lungs and kidneys is increasing.”
“Avoid going out between 11am – 3pm”
Prof. Dr. Kurt made the following recommendations to protect individuals, especially those with cardiovascular disease, against the negative effects of heat on health:
“Do not go into the sea between 11 a.m. and 3 p.m. Preferably morning hours or after 3 pm. Do not spend too much effort in the sea. Avoid strenuous physical exertion. If you are going to exercise, do it in a cool place, no longer than half an hour, at a slow pace and with sufficient fluids. Maintain your body temperature as much as possible. Don’t stay in the sun for too long. If you can, prefer the highlands on extremely hot days. Otherwise, prefer air-conditioned environments. However, pay attention to the setting and cleanliness of the air conditioner. Maintain the water balance by drinking a lot. Reduce the consumption of coffee and tea. When going out in the sun, choose light-colored clothing with thin fabric, cotton or linen. Avoid going out between 11 a.m. and 3 p.m. Eat light foods. Take special care if you have heart disease and use sublingual sprays and tablets. Because these drugs lower blood pressure. Use these medications on hot days by sitting together and consuming fluids. If you have heart failure, see your doctor to rearrange the dose of your diuretics and vasodilator drugs given for treatment. Watch out for fluid loss if you are a blood pressure patient. Don’t forget to drink water.”